Stochastic cascades and 3-dimensional Navier-Stokes equations

Y. Le Jan, A. S. Sznitman

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we study the incompressible Navier-Stokes equations in ℝ3. The non linear integral equation satisfied by the Fourier transform of the Laplacian of the velocity field can be interpreted in terms of a branching process and a composition rule along the associated tree. We derive from this representation new classes where global existence and uniqueness can be proven.

Original languageEnglish (US)
Pages (from-to)343-366
Number of pages24
JournalProbability Theory and Related Fields
Volume109
Issue number3
DOIs
StatePublished - Nov 1997

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Stochastic cascades and 3-dimensional Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this